# SDR SWAA2019110638629

- Difficulty date: November 5, 2019
- Submitted: November 6, 2019
- Operation: Air carrier
- Aircraft: N7836A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28010
- Aircraft time: 60,078 hours, 26,240 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R/H OVER WING EXIT DOOR WINDOW LIGHT FWD EMERGENCY LIGHT IS OUT. / RELAMPED R/H OVERWING EXIT DOOR WINDOW LIGHT FWD EMERGENCY LIGHT AND PERFORMED GOOD TEST PER AMM 33-21-00-960-801.
